# SDR UIEA2023122701016

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING, LOWER SURFACE, BBL 97.42 AND STRINGER 10 WITH FUEL LEAK( LH WING, LOWER SURFACE, BBL 97.42 AND STRINGER 10 FUEL LEAK WAS REPAIRED AND TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 REV 140 22 AUG 23. )
